Characterization of clones of boolean operations by identities
In [4] the authors characterized all clones of Boolean operations (Boolean clones) by functional terms. In this paper we consider a Galois connection between operations and equations and characterize all Boolean clones by using of identities. For each Boolean clone we obtain a set of equations wi...
Збережено в:
Дата: | 2007 |
---|---|
Автори: | , |
Формат: | Стаття |
Мова: | English |
Опубліковано: |
Інститут прикладної математики і механіки НАН України
2007
|
Назва видання: | Algebra and Discrete Mathematics |
Онлайн доступ: | http://dspace.nbuv.gov.ua/handle/123456789/157376 |
Теги: |
Додати тег
Немає тегів, Будьте першим, хто поставить тег для цього запису!
|
Назва журналу: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Цитувати: | Characterization of clones of boolean operations by identities / R. Butkote, K. Denecke // Algebra and Discrete Mathematics. — 2007. — Vol. 6, № 2. — С. 70–90. — Бібліогр.: 6 назв. — англ. |
Репозитарії
Digital Library of Periodicals of National Academy of Sciences of Ukraineid |
irk-123456789-157376 |
---|---|
record_format |
dspace |
spelling |
irk-123456789-1573762019-06-21T01:30:26Z Characterization of clones of boolean operations by identities Butkote, R. Denecke, K. In [4] the authors characterized all clones of Boolean operations (Boolean clones) by functional terms. In this paper we consider a Galois connection between operations and equations and characterize all Boolean clones by using of identities. For each Boolean clone we obtain a set of equations with the property that an operation f belongs to this clone if and only if it satisfies these equations. 2007 Article Characterization of clones of boolean operations by identities / R. Butkote, K. Denecke // Algebra and Discrete Mathematics. — 2007. — Vol. 6, № 2. — С. 70–90. — Бібліогр.: 6 назв. — англ. 1726-3255 2000 Mathematics Subject Classification: 03B05, 03C05, 08B05. http://dspace.nbuv.gov.ua/handle/123456789/157376 en Algebra and Discrete Mathematics Інститут прикладної математики і механіки НАН України |
institution |
Digital Library of Periodicals of National Academy of Sciences of Ukraine |
collection |
DSpace DC |
language |
English |
description |
In [4] the authors characterized all clones of Boolean operations (Boolean clones) by functional terms. In this paper
we consider a Galois connection between operations and equations
and characterize all Boolean clones by using of identities. For each
Boolean clone we obtain a set of equations with the property that
an operation f belongs to this clone if and only if it satisfies these
equations. |
format |
Article |
author |
Butkote, R. Denecke, K. |
spellingShingle |
Butkote, R. Denecke, K. Characterization of clones of boolean operations by identities Algebra and Discrete Mathematics |
author_facet |
Butkote, R. Denecke, K. |
author_sort |
Butkote, R. |
title |
Characterization of clones of boolean operations by identities |
title_short |
Characterization of clones of boolean operations by identities |
title_full |
Characterization of clones of boolean operations by identities |
title_fullStr |
Characterization of clones of boolean operations by identities |
title_full_unstemmed |
Characterization of clones of boolean operations by identities |
title_sort |
characterization of clones of boolean operations by identities |
publisher |
Інститут прикладної математики і механіки НАН України |
publishDate |
2007 |
url |
http://dspace.nbuv.gov.ua/handle/123456789/157376 |
citation_txt |
Characterization of clones of boolean operations by identities / R. Butkote, K. Denecke // Algebra and Discrete Mathematics. — 2007. — Vol. 6, № 2. — С. 70–90. — Бібліогр.: 6 назв. — англ. |
series |
Algebra and Discrete Mathematics |
work_keys_str_mv |
AT butkoter characterizationofclonesofbooleanoperationsbyidentities AT deneckek characterizationofclonesofbooleanoperationsbyidentities |
first_indexed |
2023-05-20T17:52:33Z |
last_indexed |
2023-05-20T17:52:33Z |
_version_ |
1796154295096180736 |